Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Prime rings with maximal annihilator and maximal complement right ideals


Authors: Kwangil Koh and A. C. Mewborn
Journal: Proc. Amer. Math. Soc. 16 (1965), 1073-1076
MSC: Primary 16.53
DOI: https://doi.org/10.1090/S0002-9939-1965-0219573-6
MathSciNet review: 0219573
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. W. Goldie, Semi-prime rings with maximum condition, Proc. London Math. Soc. 10 (1960), 201-220. MR 0111766 (22:2627)
  • [2] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math Soc., Providence, R. I., 1956. MR 0081264 (18:373d)
  • [3] R. E. Johnson, The extended centralizer of a ring over a module, Proc. Amer. Math. Soc. 2 (1951), 891-895. MR 0045695 (13:618c)
  • [4] -, Representations of prime rings, Trans. Amer. Math. Soc. 74 (1953), 351-357. MR 0053917 (14:839f)
  • [5] -, Quotient rings of rings with zero singular ideal, Pacific. J. Math. 11 (1961), 1385-1392. MR 0143779 (26:1331)
  • [6] R. E. Johnson and E. T. Wong, Quasi-injective modules and irreducible rings, J. London Math. Soc. 36 (1961), 260-268. MR 0131445 (24:A1295)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.53

Retrieve articles in all journals with MSC: 16.53


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0219573-6
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society